MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

ABBOTT MEDICAL (CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 7120/65
Medical Device Problem Codes Failure to Capture (1081); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that post-paced t-wave oversensing occurred during episodes of biventricular pacing via a review of the egm strip.Further analysis showed loss of rv capture, with alternating beats.No intervention was made to the rv lead at this time, and no patient symptoms were reported.
 
Event or Problem Description
New information indicates that the patient presented to the clinic, and programming changes were made.No patient symptoms were reported.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24783473
Report Number2017865-2026-06957
Device Sequence Number21329033
Product Code LWS
UDI-Device Identifier05414734502092
UDI-Public(01)05414734502092(10)2765459(17)120229
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2012
Device Model Number7120/65
Device Lot Number2765459
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUICKFLEX.; TENDRIL.; UNIFY ASSURA.
Patient SexMale